# SDR C8GA20080016

- Difficulty date: June 3, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,049 hours, 41,056 cycles
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 70,565 hours, 51,432 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FLT 0001 FROM MIA-PTY.  DURING APPROACH TO PTY THE NR 3 ENG COMPRESSOR STALLED AND ENG FLAMED OUT.  THE ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED N1 UNMOVEABLE.  REMOVED AND REPLACED THE NR 3 ENGINE.   OPS AND LEAK CHECKS GOOD.  NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.  (S)
